I have seen a doctor who feels my problem is Osteoarthritis. I think I had an allergic reaction to this drug years ago and had swollen ankles that were very itchy.
Norvasc is a calcium channel blocker(relaxes blood vessels & improves blood flow).
Were you on this drug for high blood pressure or chest pain?Norvasc can indeed cause ankle swelling as well as other side effects.I have osteoarthritis and my pain management doctor has me on a painkiller plus T.E.N.S.(Transcutaneus Electrical Nerve Stimulation) I hope this will help in your quest to find relief..
- Norvasc Information for Consumers
- Norvasc Information for Healthcare Professionals (includes dosage details)
- Side Effects of Norvasc (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 30 Aug 2009 • 1 answer
High Blood Pressure - I take Exforge after an infection 9 months because my blood pressure was high?
Posted 15 Sep 2009 • 2 answers
Posted 17 Sep 2009 • 1 answer
Posted 22 Mar 2013 • 1 answer
Posted 15 days ago • 1 answer